MAUDE Adverse Event Report: MEDTRONIC CARDIOVASCULAR SANTA ROSA ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC CARDIOVASCULAR SANTA ROSA ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 07/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: catalog # hg-16-62-28, lot # 49403027, use by date: 2017-08-31, manufactured date: 2015-08-05, and upn# (b)(4).
 
Event or Problem Description
A valiant stent graft system and heli-fx applier and guide were used for the endovascular treatment of a 60x120 mm thoracic aortic dissection and aneurysm.The iliac arteries were 6.5mm in diameter bilaterally.It was reported that the valiant stent grafts were inserted on the left femoral site and it is unknown what side the heli-fx was inserted.An ultrasound was performed as there was right groin pulsatile mass.The right groin pulsatile mass resolved without treatment.The physician reported site access problems and the patient had a right groin pulsatile mass.The patient was given a follow up ultrasound scan.The physician reported that the event resolved without treatment.The investigator assessed the event as related to the index procedure.No clinical sequelae were reported and the patient is fine.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC CARDIOVASCULAR SANTA ROSA
3576 unocal place
santa rosa CA 95403
MDR Report Key6943912
Report Number2953200-2017-01565
Device Sequence Number1141753
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number49683070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient Weight60